# SDR 95ZZZX5646

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N616RM
- Make and model: Cessna 414
- Aircraft serial: 4140375
- Engine: Cont TSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Through-Bolt
- Part number: 6419311075
- Condition: Broken
- Location: Front Top
- Part time: 3,848 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DOING AN INSPECTION, FOUND THE FRONT TOP THROUGH-BOLT BROKEN AT THE THREADED AREA LEFT SIDE OF ENGINE NR 6 CYLINDER.  FOUND THE BROKEN END OF THE BOLT WITH THE NUT ON IT, IN THE ENGINE COMPARTMENT.  NO RECORD OF BOLT CHANGE.
